Some reducible Specht modules for Iwahori–Hecke algebras of type A with q=−1

Fayers, M and Lyle, S (2009) Some reducible Specht modules for Iwahori–Hecke algebras of type A with q=−1. Journal of Algebra, 321 (3). pp. 912-933.

Full text not available from this repository. (Request a copy)

Abstract

The reducibility of the Specht modules for the Iwahori–Hecke algebras in type A is still open in the case where the defining parameter q equals -1. We prove the reducibility of a large class of Specht modules for these algebras.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 24 Jul 2019 14:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/20721
DOI: 10.1016/j.jalgebra.2008.11.006

Actions (login required)

View Item View Item